# SDR HEEA083045

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N20898
- Make and model: Bell 206L-1
- Aircraft serial: 45721
- Aircraft time: 14,311 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Part serial: 10029
- Condition: Weak
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER RECEIVES WEAK AND BROKEN. FOUND RECEIVER AUDIO CUTTING OUT INTERMITTENTLY.  REPLACED BAD C147 CAPACITOR.  REPAIRED.  FOUND MODULATION DISTORTED.  REPLACED C609 AND C607 CAPACITORS.  REPAIRED MODULATION BUT POWER OUT WAS WEAK AT 118 MHZ.  REPLACED R181 RESISTOR.  REPAIRED. FOUND KHZ KNOB INTERMITTENTLY SWITCHING TO PRESET CHANNELS WHEN TURNED.  CLEANED SW102 SWITCH.  REPAIRED.  ADJUSTED CARRIER SQUELCH, MIC GAIN AND SIDETONE.  BENCH CHECK GOOD.
